# SDR JJBA20140929010

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 34,082 hours, 46,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKERING DURING TAKEOFF & THEN AGAIN ON LANDING.  PERFORMED OPERATIONAL CHECK OF EMER LIGHTS, SATISFACTORY AT THIS TIME.
